Parents with intellectual disabilities

Murphy, Glynis H. and Feldman, Maurice A. (2002) Parents with intellectual disabilities. Journal of Applied Research in Intellectual Disabilities, 15 (4). pp. 281-284. ISSN 1360-2322. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1046/j.1468-3148.2002.00139.x
Item Type: Article
Subjects: H Social Sciences > HV Social pathology. Social and public welfare > HV1568 Disability studies
Divisions: Faculties > Social Sciences > School of Social Policy Sociology and Social Research > Tizard
Depositing User: Jo Ruffels
Date Deposited: 01 Nov 2012 12:40
Last Modified: 29 May 2014 15:23
Resource URI: https://kar.kent.ac.uk/id/eprint/32048 (The current URI for this page, for reference purposes)
  • Depositors only (login required):